Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have thyroid, high potassium and diabetes what should I do? My weight is increasing with tummy, My doctor consulted Kilfat capsules, can I take that?

1 Doctor Answered
Since you have thyroid problem you will experience a problem related to weight. According to my experience no medicine for fat burning is as effective as a little exercise daily. Burning fat is a slow but steady process. You have to exercise a bit daily, at the same time you have to careful in your diet. You should avoid high calorific food. Along with it you can take medicines for quick burning of fat. But since you have thyroid you will have a tendency to grow fat. At the same time diabetes will make you tired easily. So it is tough for you to lose weight easily.
2 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.